Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What does a dark and round rash on buttocks indicate?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1919 Questions
I have a rash on my left buttocks that is a darker color than my normal skin tone and is in a large circle and on the edges is raised all the way around. I have had this condition for over a year and only seems to be getting larger in size.
Posted Mon, 10 Feb 2014 in Skin Hair and Nails
Answered by Dr. Johny Chacko 27 minutes later
Brief Answer: fungal infection Detailed Answer: Hello, Welcome to healthcare magic. I have gone through your history and clinical picture. You seem to be having a fungal infection called Tinea corporis. It is very common in the groin/ buttock area. You will benefit from taking a course of oral antifungal called Tab. Terbinafine 250 mg once a day for 2 weeks. You could also use a cream containing 2% Ketoconazole twice a day for 3 weeks. Since you are having this from 1 year, it is better to take oral treatment than use the cream alone. Wear loose fitting undergarments. If you have any further queries , I will be glad to assist you. Regards, Dr. Johny Chacko
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor